Nagoya Mathematical Journal

Manifolds which do not admit Anosov diffeomorphisms

Kenichi Shiraiwa

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 49 (1973), 111-115.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118798876

Mathematical Reviews number (MathSciNet)
MR0339285

Zentralblatt MATH identifier
0258.58008

Subjects
Primary: 58F15

Citation

Shiraiwa, Kenichi. Manifolds which do not admit Anosov diffeomorphisms. Nagoya Math. J. 49 (1973), 111--115. https://projecteuclid.org/euclid.nmj/1118798876


Export citation

References

  • [1] M. Arkowitz-C. R. CurjelGroups of Homotopy Classes, Lecture Notes in Mathematics, Springer Verlag, Berlin (1964).
  • [2] J. Franks Anosov Diffeomorphisms, Proc. Symp. Pure Mathematics XIV, Global Analysis, Amer. Math. Soc, Province, R.I. (1970).
  • [3] M. W. Hirsch Anosov Maps, Polycyclic Groups and Homology, Topology 10 (1971), 177-183.
  • [4] S. Smale Differentiate Dynamical Systems, Bull. Amer. Math. Soc. 73 (1967), 747-817. Nagoya University